Couldn't find what you looking for?

TRY OUR SEARCH!

Potassium citrate is recommended for a range of medical problems, like diabetes and others. I have read about the benefits of diets low in potassium citrate a little, but what I don't know is if potassium citrate has any bad side effects? If this is something anybody knows anything about, please share your knowledge with me!

Loading...

Hi Timotheus! I did a small internet research and I've found a quite long list of side effects of Potassium Citrate. The most common side effects are: diarrhea or loose bowel movements, nausea, stomach pain, upset stomach, vomiting. There are some severe allergic reactions that could occur: rash, hives, itching, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips, or tongue. Other side effects that have been reported are: black, tarry stools, confusion, severe stomach pain, tingling of hands or feet, vomit that looks like coffee grounds, weakness, confusion, dizziness, irregular heartbeat, muscle cramps, numbness or tingling around the lips, numbness, tingling, pain, or weakness in the hands or feet, shortness of breath, unusual tiredness, unusual weakness or heaviness of the legs, weakness. All medicines may cause side effects, but many people have no, or minor, side effects so I don't think you should be worried about it. But if you do experience any of these side effects you should talk to your doctor. All the best to you!
Reply

Loading...